Alert archive / Montana / Wind Chill Warnings in 2019
Wind Chill Warning 4, NWS Missoula, MT
NWS Missoula, MT issued this wind chill warning at Mar 2, 2019, 9:44 AM MST for 9 counties in Montana. It was in force for 25 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 2, 2019, 9:44 AM MST (16:44 UTC)
- Expired
- Mar 3, 2019, 11:00 AM MST
- In force
- 25 hr
- Issued by
- NWS Missoula, MT
Counties Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 27 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 10:00 AM MST | SNOW 5 | 4 Sse Martin City, MT | CO-OP OBSERVER STATION HGHM8, HUNGRY HORSE DAM. |
| Mar 2, 10:18 AM MST | SNOW 1.7 | 1 Ne Ninemile, MT | 29 INCHES SNOW DEPTH. |
| Mar 2, 11:30 AM MST | SNOW 1.5 | 2 Sw Newcomb, MT | LAST 24 HOUR SNOWFALL TOTAL. SNOW DEPTH IS 32 INCHES. |
| Mar 3, 4:00 AM MST | EXTREME COLD -38 | Marias Pass, MT | |
| Mar 3, 7:18 AM MST | EXTREME COLD -34 | 1 Wsw Georgetown, MT | MESONET STATION GLKM8, GEORGETOWN LAKE. |
| Mar 3, 7:26 AM MST | EXTREME COLD -33 | 3 Wsw Georgetown, MT | MESONET STATION MTGTL, 2 W GEORGETOWN. |
| Mar 3, 7:50 AM MST | EXTREME COLD -36 | 9 Wsw Marion, MT | MCGREGOR LAKE FROM FACEBOOK. |
| Mar 3, 7:53 AM MST | EXTREME COLD -38 | 1 N Polebridge, MT | MESONET STATION POEM8, 1 NNE POLEBRIDGE. |
| Mar 3, 8:00 AM MST | EXTREME COLD -33 | 1 Se Olney, MT | MESONET STATION TR543, 1 ESE OLNEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 4.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
617 WWUS45 KMSO 021644 WSWMSO URGENT - WINTER WEATHER MESSAGE National Weather Service Missoula MT 944 AM MST Sat Mar 2 2019 MTZ007-031645- /O.CAN.KMSO.WS.W.0010.000000T0000Z-190302T1900Z/ /O.UPG.KMSO.WC.A.0001.190303T0400Z-190303T1500Z/ /O.NEW.KMSO.WC.W.0004.190302T1644Z-190303T1800Z/ Butte/Blackfoot Region- 944 AM MST Sat Mar 2 2019 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST SUNDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Dangerously cold wind chills occurring. Wind chills as cold as 40 to 50 below zero, especially tonight into early Sunday morning. Drifting snow will continue, especially tonight. Snow showers will produce up to 1 inch of additional snowfall. * WHERE...Butte, Georgetown Lake, Highway 12 Garrison to Elliston, Homestake Pass, and MacDonald Pass. * WHEN...Until 11 AM MST Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 minutes. Drifting snow on roadways may make travel difficult in local areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ003-031500- /O.CAN.KMSO.WS.W.0010.000000T0000Z-190302T1900Z/ /O.UPG.KMSO.WC.A.0001.190303T0400Z-190303T1500Z/ /O.NEW.KMSO.WC.W.0004.190303T0600Z-190303T1500Z/ Flathead/Mission Valleys- 944 AM MST Sat Mar 2 2019 ...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST SUNDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 35 below zero expected. * WHERE...Flathead Lake, Flathead Valley, Mission Valley, and Polson. * WHEN...From 11 PM this evening to 8 AM MST Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ002-043-031645- /O.CAN.KMSO.WS.W.0010.000000T0000Z-190302T1900Z/ /O.UPG.KMSO.WC.A.0001.190303T0400Z-190303T1500Z/ /O.NEW.KMSO.WC.W.0004.190303T0000Z-190303T1800Z/ West Glacier Region-Potomac/Seeley Lake Region- 944 AM MST Sat Mar 2 2019 ...WIND CHILL WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SUNDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 30 to 40 below zero expected, down to 50 below zero in the higher terrain. * WHERE...Bad Rock Canyon, Essex, Highway 83 Bigfork to Swan Lake, Marias Pass, Polebridge, Highway 200 Bonner to Greenough, Highway 83 Seeley Lake to Condon, and I-90 East Missoula to Bearmouth. * WHEN...From 5 PM this afternoon to 11 AM MST Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ005-031500- /O.CAN.KMSO.WS.W.0010.000000T0000Z-190302T1900Z/ /O.NEW.KMSO.WC.W.0004.190303T0900Z-190303T1500Z/ Missoula/Bitterroot Valleys- 944 AM MST Sat Mar 2 2019 ...WIND CHILL WARNING IN EFFECT FROM 2 AM TO 8 AM MST SUNDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 30 below zero expected. Snow showers in the southern Bitterroot Valley could produce up to 1 inch of additional snowfall. * WHERE...Missoula/Bitterroot Valleys. * WHEN...From 2 AM to 8 AM MST Sunday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ004-021745- /O.CAN.KMSO.WS.W.0010.000000T0000Z-190302T1900Z/ Lower Clark Fork Region- 944 AM MST Sat Mar 2 2019 ...WINTER STORM WARNING IS CANCELLED... Winds continue to relax, which will minimize blowing and drifting snow to more localized areas. $$ MTZ001-006-021745- /O.CAN.KMSO.WW.Y.0032.000000T0000Z-190302T1900Z/ Kootenai/Cabinet Region-Bitterroot/Sapphire Mountains- 944 AM MST Sat Mar 2 2019 ...WINTER WEATHER ADVISORY IS CANCELLED... Winds continue to relax, which will minimize blowing and drifting snow to more localized areas. $$
3 follow-up statements
252 WWUS45 KMSO 022103 WSWMSO URGENT - WINTER WEATHER MESSAGE National Weather Service Missoula MT 203 PM MST Sat Mar 2 2019 MTZ002-043-031500- /O.CON.KMSO.WC.W.0004.190303T0000Z-190303T1800Z/ West Glacier Region-Potomac/Seeley Lake Region- 203 PM MST Sat Mar 2 2019 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 30 to 40 below zero expected, down to 50 below zero in the higher terrain. * WHERE...Bad Rock Canyon, Essex, Highway 83 Bigfork to Swan Lake, Marias Pass, Polebridge, Highway 200 Bonner to Greenough, Highway 83 Seeley Lake to Condon, and I-90 East Missoula to Bearmouth. * WHEN...From 5 PM this afternoon to 11 AM MST Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ007-031500- /O.CON.KMSO.WC.W.0004.000000T0000Z-190303T1800Z/ Butte/Blackfoot Region- 203 PM MST Sat Mar 2 2019 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Dangerously cold wind chills occurring. Wind chills as cold as 40 to 50 below zero, especially tonight into early Sunday morning. Drifting snow will continue, especially tonight. Snow showers will produce up to 1 inch of additional snowfall through this evening. * WHERE...Butte, Georgetown Lake, Highway 12 Garrison to Elliston, Homestake Pass, and MacDonald Pass. * WHEN...Until 11 AM MST Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 minutes. Drifting snow on roadways may make travel difficult in local areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ003-031500- /O.CON.KMSO.WC.W.0004.190303T0600Z-190303T1500Z/ Flathead/Mission Valleys- 203 PM MST Sat Mar 2 2019 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 35 below zero expected. * WHERE...Flathead Lake, Flathead Valley, Mission Valley, and Polson. * WHEN...From 11 PM this evening to 8 AM MST Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ005-031500- /O.CON.KMSO.WC.W.0004.190303T0900Z-190303T1500Z/ Missoula/Bitterroot Valleys- 203 PM MST Sat Mar 2 2019 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 30 below zero expected. Snow showers in the southern Bitterroot Valley could produce up to 1 inch of additional snowfall through this evening. * WHERE...Missoula/Bitterroot Valleys. * WHEN...From 2 AM to 8 AM MST Sunday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ001-004-031500- /O.NEW.KMSO.WC.Y.0006.190303T0000Z-190303T1800Z/ Kootenai/Cabinet Region-Lower Clark Fork Region- 203 PM MST Sat Mar 2 2019 ...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero expected. * WHERE...Highway 2 Kalispell to Libby, Highway 37 Eureka to Libby, Highway 56 Bull Lake Road, Highway 93 Eureka to Whitefish, Evaro Hill, Highway 200 Thompson Falls to Plains, Highway 200 Trout Creek to Heron, and I-90 Lookout Pass to Haugan. * WHEN...From 5 PM this afternoon to 11 AM MST Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
920 WWUS45 KMSO 031456 WSWMSO URGENT - WINTER WEATHER MESSAGE National Weather Service Missoula MT 756 AM MST Sun Mar 3 2019 MTZ003-031800- /O.CAN.KMSO.WC.W.0004.000000T0000Z-190303T1500Z/ /O.EXA.KMSO.WC.Y.0006.000000T0000Z-190303T1800Z/ Flathead/Mission Valleys- 756 AM MST Sun Mar 3 2019 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WIND CHILL WARNING IS CANCELLED... * WHAT...Very cold wind chills. Wind chills of 20 to 30 below zero. * WHERE...Flathead Valley, Mission Valley. * WHEN...Until 11 AM MST this morning. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ005-031600- /O.EXP.KMSO.WC.W.0004.000000T0000Z-190303T1500Z/ Missoula/Bitterroot Valleys- 756 AM MST Sun Mar 3 2019 ...WIND CHILL WARNING WILL EXPIRE AT 8 AM MST THIS MORNING... Winds will weaken and become more isolated to Hellgate Canyon through the morning, lessening the wind chill impact. $$ MTZ002-043-031800- /O.CON.KMSO.WC.W.0004.000000T0000Z-190303T1800Z/ West Glacier Region-Potomac/Seeley Lake Region- 756 AM MST Sun Mar 3 2019 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Dangerously cold wind chills. Wind chills as low as 30 to 40 below zero expected, down to 50 below zero in the higher terrain. * WHERE...Bad Rock Canyon, Essex, Highway 83 Bigfork to Swan Lake, Marias Pass, Polebridge, Highway 200 Bonner to Greenough, Highway 83 Seeley Lake to Condon, and I-90 East Missoula to Bearmouth. * WHEN...Until 11 AM MST this morning. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ007-031800- /O.CON.KMSO.WC.W.0004.000000T0000Z-190303T1800Z/ Butte/Blackfoot Region- 756 AM MST Sun Mar 3 2019 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Dangerously cold wind chills occurring. Wind chills as cold as 40 to 50 below zero. * WHERE...Butte, Georgetown Lake, Highway 12 Garrison to Elliston, Homestake Pass, and MacDonald Pass. * WHEN...Until 11 AM MST this morning. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ001-004-031800- /O.CON.KMSO.WC.Y.0006.000000T0000Z-190303T1800Z/ Kootenai/Cabinet Region-Lower Clark Fork Region- 756 AM MST Sun Mar 3 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero expected. * WHERE...Highway 2 Kalispell to Libby, Highway 37 Eureka to Libby, Highway 56 Bull Lake Road, Highway 93 Eureka to Whitefish, Evaro Hill, Highway 200 Thompson Falls to Plains, Highway 200 Trout Creek to Heron, and I-90 Lookout Pass to Haugan. * WHEN...Until 11 AM MST this morning. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
208 WWUS45 KMSO 031800 WSWMSO URGENT - WINTER WEATHER MESSAGE National Weather Service Missoula MT 1100 AM MST Sun Mar 3 2019 MTZ002-043-031900- /O.EXP.KMSO.WC.W.0004.000000T0000Z-190303T1800Z/ West Glacier Region-Potomac/Seeley Lake Region- 1100 AM MST Sun Mar 3 2019 ...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... Winds will weaken and become more isolated through the afternoon, lessening the overall wind chill impact. Isolated areas, especially in the higher terrain, will continue to see dangerous windchills. $$ MTZ007-031900- /O.EXP.KMSO.WC.W.0004.000000T0000Z-190303T1800Z/ Butte/Blackfoot Region- 1100 AM MST Sun Mar 3 2019 ...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... Winds will weaken and become more isolated through the afternoon, lessening the overall wind chill impact. Isolated areas, especially in the higher terrain, will continue to see dangerous windchills. $$ MTZ001-004-031900- /O.EXP.KMSO.WC.Y.0006.000000T0000Z-190303T1800Z/ Kootenai/Cabinet Region-Lower Clark Fork Region- 1100 AM MST Sun Mar 3 2019 ...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... Winds will weaken and become more isolated through the afternoon, lessening the wind chill impact. $$ MTZ003-031900- /O.EXP.KMSO.WC.Y.0006.000000T0000Z-190303T1800Z/ Flathead/Mission Valleys- 1100 AM MST Sun Mar 3 2019 ...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... Winds will weaken and become more isolated to Badrock Canyon through the afternoon, lessening the wind chill impact. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind chill warning went out at Mar 2, 3:33 AM MST, 6 hours 11 minutes earlier.
Area forecast discussion, Mar 2, 3:33 AM MST, 6 hours 11 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
333 AM MST Sat Mar 2 2019
.DISCUSSION...Another arctic front is impacting western Montana
this morning, causing cold air to filter into the region. While a
broad area of troughing across the Pacific Northwest is keeping
temperatures below average in central Idaho, the Bitterroot
mountains have been successful at blocking the coldest air from
spilling into Idaho. Most of western Montana will see the east
winds along the I-90, US-12, US-2, and HWY-200 corridors start to
gradually decrease through the day. However, the extremely cold
air mass will make wind chills a factor, right up until the winds
are almost gone. An upper level trough today will affect western
Montana and align the east winds through a very deep layer and
cause a resurgence in the winds. This will, of course, cause the
wind chills to drop again. Wind chill watches remain in effect
along the Continental Divide tonight into Sunday morning for this.
Once the winds die down, the frigid air mass will remain in place
over the region through the middle of the week. Monday and
Tuesday mornings will have near-record low temperatures along
Interstate 90 and areas north of there. Morning temperatures will
be in the teens below zero in these areas, with some isolated
areas of 20 below zero or colder expected.
Models still agree well on a warm front moving north Wednesday and
maybe reaching as far north as Missoula. "Warm" is a relative
term, since even though temperatures will warm up during the day
Wednesday and Thursday, they will still be about 10 degrees below
average. This will bring some rain and a rain/snow mix to central
Idaho and Lemhi county Idaho, but western Montana will just see
more snow. Thursday night and Friday morning, a cold front moves
through, but this will be a Pacific cold front more typical of
the season, instead of another arctic or backdoor cold front.
&&
.AVIATION...Periods of snowfall combining with blowing snow from
gusty winds will result in reductions to both visibility and
ceiling at KMSO and KBTM through roughly 02/1500Z or so.
Thereafter, snow showers should diminish but winds will remain
gusty through the day and overnight tonight as well. As such,
blowing snow will remain an issue for all terminals experiencing
the persistent east to northeast winds. Bitterly cold conditions
will then prevail, lasting into Sunday.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...Winter Storm Warning until noon MST today Butte/Blackfoot
Region...Potomac/Seeley Lake Region.
Wind Chill Watch from this evening through Sunday morning
Butte/Blackfoot Region.
Winter Weather Advisory until noon MST today Bitterroot/Sapphire
Mountains.
Winter Storm Warning until noon MST today Missoula/Bitterroot
Valleys.
Winter Storm Warning until noon MST today Lower Clark Fork
Region.
Winter Storm Warning until noon MST today Flathead/Mission
Valleys.
Wind Chill Watch from this evening through Sunday morning
Flathead/Mission Valleys...Potomac/Seeley Lake Region...
West Glacier Region.
Winter Storm Warning until noon MST today West Glacier Region.
Winter Weather Advisory until noon MST today Kootenai/Cabinet
Region.
ID...None.
&&In the hours before
Local storm report, Mar 2, 6:42 AM MST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
642 AM MST SAT MAR 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM SNOW 1 SSW LOST TRAIL PASS 45.69N 113.95W
03/02/2019 M3.0 INCH RAVALLI MT PUBLIC
LOST TRAIL SKI RESORT NEW SNOWFALL
OVERNIGHT.
&&Local storm report, Mar 2, 6:52 AM MST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
652 AM MST SAT MAR 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM SNOW 4 ESE EVARO 47.02N 114.01W
03/02/2019 M3.0 INCH MISSOULA MT PUBLIC
SNOW BOWL SKI RESORT NEW SNOW IN THE LAST 24
HOURS.
&&Local storm report, Mar 2, 7:26 AM MST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
726 AM MST SAT MAR 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM SNOW 4 SSW MISSOULA 46.82N 114.03W
03/01/2019 M2.0 INCH MISSOULA MT NWS EMPLOYEE
LIGHT TO MODERATE SNOW STARTING AROUND 4PM,
ACCUMULATED UP TO 2 INCHES BY 10PM 3/1. SOON
AFTER, GUSTY EAST WINDS ARRIVED AND STARTED
TO SEE BLOWING AND DRIFTING SNOW REDUCING
VISIBILITY.
&&Local storm report, Mar 2, 9:20 AM MST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
920 AM MST SAT MAR 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 AM SNOW 8 N FINLEY POINT 47.85N 114.04W
03/02/2019 M4.5 INCH LAKE MT TRAINED SPOTTER
SNOW ACCUMULATED YESTERDAY AFTERNOON THROUGH
THE OVERNIGHT HOURS.
&&Local storm report, Mar 2, 9:33 AM MST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
933 AM MST SAT MAR 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM SNOW ANACONDA 46.13N 112.94W
03/02/2019 E3.0 INCH DEER LODGE MT DEPT OF HIGHWAYS
SNOW FELL OVERNIGHT.
&&Local storm report, Mar 2, 9:35 AM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
935 AM MST SAT MAR 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY SNOW LOLO 46.76N 114.09W
03/01/2019 M5.0 INCH MISSOULA MT NWS EMPLOYEE
FELL IN 3 HOURS FROM A HEAVY SNOW BAND.
&&The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 6:39 PM MST | Special Weather Statement | MSO | Missoula | 36 min |
| Mar 1, 6:44 PM MST | Special Weather Statement | MSO | Granite | 31 min |
| Mar 2, 2:03 PM MST | Wind Chill Advisory | MSO | Flathead, Lake, Lincoln, Mineral, Missoula, Sanders | 21 hr |
Nearby
Wind Chill Warnings in Montana, 2019Every wind chill warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.